# SDR CA190429015

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 893110
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TOUCH-AND-GO, AT 300 FEET AGL, 2 SECONDS AFTER SWITCHING ELECTRIC FUEL PUMP TO OFF, SIGNIFICANT POWER LOSS OCCURRED. ELECTRIC FUEL PUMP WAS SELECTED BACK ON, FULL THROTTLE APPLIED AND POWER WAS RESTORED. IMMEDIATE RETURN FOR UNEVENTFUL LANDING.  FLIGHT WAS AN INSTRUCTOR STANDARDISATION FLIGHT WITH 2 INSTRUCTORS ON-BOARD. FIRST PART OF THE FLIGHT WAS IN MANEUVREING AREA, AFTER THAT ENGINE FAILURE WAS SIMULATED AND AFTER THAT 3 TRAFFIC PATTERNS FLOWN.  INTERNAL INVESTIGATION IS PENDING. (TC# 20190429015)
